# SDR IXXA202506132001

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 313T33254
- Condition: Elongated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON HYD BAY ACCESS PANEL 447BR AFT HINGE HAS PLAY
